Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 29-43 | Back to browse issues page

XML Print


Abstract:  

This paper studies some existence results for generalized epsilon-vector equilibrium problems and generalized epsilon-vector variational inequalities. The existence results for solutions are derived by using the celebrated KKM theorem. The results achieved in this paper generalize and improve the works of many authors in references.

Type of Study: Research paper | Subject: General